‘normal’ Tagged Posts

sounds like normal serving his high blood pressure medication?

sounds like normal serving his high blood pressure medication? Best Answer (s): by Wendy C response I think you are referring Normodyne. Normo...

 

sounds like normal serving his high blood pressure medication?
Best Answer (s):

by Wendy C response
I think you are referring Normodyne. Normodyne is a beta-blocker. (Beta-blockers reduce the heart rate and the force of muscle contraction, decrease the oxygen demand of the heart muscle is reduced). This product is available with or without other medications to treat high blood pressure to behandeln.Wenn you chest pain (angina) or heart disease (coronary heart disease, coronary heart disease, high blood pressure) have not stop using this medication without consulting your doctor. Your condition may become worse when the drug is suddenly stopped. If your doctor decides you should no longer use this drug, you must gradually reduce the dose as instructed by your Arztes.Klicken on these links if you need more information regarding Normodyne

Generic Diovan is taken for 3 days now. suddenly felt tired all the time, is this normal?

 

taken Generic Diovan now for 3 days. suddenly felt tired all the time, is this normal?
only serious answers please Best Answer (s):.

JP answer
Diovan can tend to make you feel tired first. Try on, it usually goes in 2wks. If not, have you change your Dr to anything else.

Reply Gonzail Flip I would not say that it is normal, but common for people who take Diovan generic brand or Diovan. Diovan has been extensively studied in clinical trials, has been evaluated with thousands of people around the world while taking this medication. Side effects are always documented and compared to side effects in these studies, which do not occur in a similar group of people taking the drug. Based on these studies, the most common Diovan most common side effects in humans are seen are: dizziness, cough, fatigue and stomach pain

.

Trazodone hydrochloride – not to ejaculate, is this normal?

 

trazodone hydrochloride – not to ejaculate, this is normal ?
I was recently prescribed trazodone for depression, like most other drugs have only increased my anxiety. the stuff seems good (full nights sleep for the 1st time in months) but I’ve noticed that when I and my gf sex I am not in a position to have to ejaculate, I still feel the orgasm but just not ejaculate. is this normal Best Answer (s):

Reply dakinijones
How many antidepressant trazodone hydrochloride is well known that sexual side effects, including retrograde ejaculation. Apparently, in 1% of men, the drug they ejaculate externally in their bladder instead. This is obviously not a problem, although you notice cloudy urine.

Reply ⋆ ☆ ☆ ⋆ Star
I have a similar problem, but I have no depression nor the medicine for it so I do not know :/ Maybe talk to your doctor whether this keeps going on.

answer by Alyssa
Hello NiallMein name is Alyssa and I am a sixth year pharmacy student. This is a great question, and I can assure you that sexual side effects are common among antidepressants. Unfortunately, with this class of drugs, there are many sexual side effects that are associated with almost all of them. For example, many antidepressants can cause low sexual desire, high sexual desire, premature ejaculation, and retrograde ejaculation. From your description, it sounds as if you might be experiencing retrograde ejaculation, or “dry orgasm”. In this scenario, even though you are still able to achieve, sexual climax, there is little to no seeds, which is inserted through the penis. Instead proposes the bladder to contract to push the seeds through so the sperm into the bladder instead. This side effect is about 1.5% of patients receiving trazodone erlebt.Das is definitely something you should discuss with your prescribing physician, because in the long term can cause retrograde ejaculation to male infertility. I do not know what antidepressants you have tried in the past, but the three antidepressants that are associated with the lowest incidence of sexual side effects of Wellbutrin (bupropion), Remeron (mirtazapine) and Serzone (nefazodone). With your increased knowledge of alternative antidepressants I would recommend telling your doctor to discuss your experience with this side effect speak. You can name the above medications, and to introduce him to discuss why he would either be willing to go to any of them or not. Each patient is unique when it comes to the treatment of depression, your doctor will know which medication is best for you. I hope this was helpful, do not hesitate to ask me any more questions!

Cold sweats are normal when you antibotics for a tooth abscess?

 

Are cold sweat normal when you antibotics for a tooth abscess?
I take Keflex 250, only 3 pills when. Suddenly in I get cold and sweaty and I feel sick to my stomach I hav no history of allergy to antibiotics cephalisporin and I feel good now 3 hours later Best Answer (s):.

Reply by Matt C
It can be something normal, but it should schlecht.Sie ​​can have an allergic reaction to the antibiotics. Always consult your doctor if you feel weird after taking any pills.

Switching from prozac to wellbutrin, it is normal that weird and nervous?

 

switching from prozac to wellbutrin, it is normal to feel nervous and weird?
My doctor took me off the prozac (40) and put me on Wellbutrin (150 2x daily) and its only been 3 days but I’m feeling a try. A little nervous, but I can sleep well, Im also so tired, so its a bit weird. Just wondering if anyone else felt it away and if Best Answer (s):.

answer by Crystal
I say, this is probably normal. Your body is not used to the Wellbutrin, which can take a while to work, and your body will likely withdrawal from Prozac, so you are going to be a little strange for a few days.

response of hair
I’m afraid of people who are cured by psychiatric

answer of “Q” say
Yes. This is one of the largest Wellbutrin side effects, it is usually not the people nervous and insomnia is also a great side effect. Since it’s only been three days and the best Prozac. Still in your body, you have to give it more time It takes a good 2-6 weeks for most antidepressants to kick (although Wellbutrin made me more like a week and a half) I did not feel the full impact until about 4 weeks at least. The side effects are probably away when your body at them. In the meantime, you might your doctor for an anti-anxiety medication just ask until your body adjusts.

answer by Hilary
Wellbutrin me jitteriest and the most anxious I ever made. I was on 450mg and it worked me in the worst mania ever experienced what I am losing my job and a missing persons report out for me because I ran away to go live in a homeless shelter with the plan, culminating with a prostitute. In short, it was a terrible drug for me.

response from oceano
Wellbutrin is a very alarming drug, so yes, it often leads to insomnia. Make sure that you both the pills first thing in the morning, so far away from bedtime as possible, because otherwise you have trouble sleeping. I DO have some form of sleep aid to get the benefits of Wellbutrin. I took a melatonin supplement for about a month, but there is not much about the long-term use of Melatonin is known, so I just prescribed a very low dose of a sedative antidepressant called trazodone. It is not really effective even as an anti-depressant and is usually prescribed as an add-on to help sleep in patients with depression. So definitely look into getting a sleep aid, ask your psychiatrist about trazodone.